I do not have depression but do have bad anxiety issues. I've been on Wellbutrin 300mg for a few months. My anxiety has worsened. My doc has added Cymbalta 60mg to my wellbutrin 300mg. I've not started taking it yet, but is this ok? Does anyone out there take this combo for only anxiety? Also, has it affected your weight or sex drive? I'm kinda scared to mix these meds.
Not sure why your doctor put you on Wellbutrin if you do not have depression. Wellbutrin is usually not the first line of defense if you have anxiety, as it can increase it. It is not unusual to combine meds. Wellbutrin is weight neutral and usually does not cause sexual side effects. You may want to wait another 2-4 weeks to see if the increase in anxiety from the Wellbutrin lessens without having to add the Cymbalta. Hope it all works out for you. :)
If you have been on the Wellbutrin that long and no results at that high of dose, Seems more that they should be dropping it some and adding the Cymbalta I am a little worried about this doctor your seeing there are a lot of pdoc out there your owe this one nothing I would see if I could get a second opinion on this As your primary doctor has said.Maybe he or she could give you a few names of different Pdoc's you could see I JUST DON'T KNOW what else to tell you but if this one won't even let you speak how does he or she know anything you might think about that this doctor you have you need one that you are comfortable with and know you can reach if you do have something serious come up. keep In touch we have been there Chuck1957
Good chrissy; as long as your regular doctor knows what your taking think he or she is on the right track, And it is not uncommon to take these 2 together I was on one very close to Cymbalta while I was on Welbutrin also best of luck to you stick with this doctor the other sure not doing you any favors won't even listen to you We deserve more than that too. We are no different than anyone else, You would not believe how many people suffer from this junk as I call it. Just remember that when you start the Cymbalta for the first week or two like with many you can get side effects but they go away after the first week or two. Try to take it about the same time each day and to get the full benefits of this it can take from 6 to 8 weeks but you normally start to feel some changes sooner than that. Have a good day Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2010 • 1 answer
Posted 6 Jun 2010 • 4 answers
Posted 16 Jun 2014 • 1 answer
Posted 19 Sep 2014 • 2 answers
Posted 15 Nov 2014 • 3 answers